# SDR ASAA201910231079

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 16,834 hours, 5,441 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF #1 IS DISPLAYING "FAIL" ON BOTH THE ACTIVE AND STANDBY FREQUENCY WINDOWS. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 23-11 TASK 806 HF COM SYSTEM RT TROUBLESHOOT, HF #1 OPS TEST NORMAL.
